# SDR CA120502002

- Difficulty date: April 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-8AS
- Aircraft time: 32,721 hours
- Engine: Ge CFM567B24
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Flap Skew Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) REF CADORS REPORT NR: 2012O1034.  FROM CREW INCIDENT/SAFETY REPORT: - "ON SELECTION OF FLAP 1, FLAP INDICATORS STOPPED PRIOR TO REACHING FLAP 1 AMBER FLAP TRANSIT LIGHT STAYED ILLUMINATED.  ADVISED CENTER, WE WERE VECTORED NORTH WEST TO RUN CHECKLIST.  QRH T/E FLAP DISAGREE DIRECTED US TO QRH ALTERNATE FLAPS EXTENSION. WHEN ALT FLAP SWITCH WAS ACTIVATED FLAP INDICATORS SPLIT IMMEDIATELY. CHECKLIST DIRECTED US TO ALL FLAPS UP LANDING. ADVISED ATC OF SITUATION, NR OF PASSENGERS, FUEL ETC.  THEN ADVISED IC, BRIEFED PASSENGERS, AND INFORMED OPS.  WE LANDED WITHOUT INCIDENT.  FIRE CREWS WERE STANDING BY AND CHECKED BRAKE TEMPERATURES.  PORT BRAKES 25 DEGREES, STARBOARD BRAKES OTBD 25 DEGREES.  INBD 45 DEGREES.  WE SPOKE TO MAINTENANCE AND RECORDED THE SNAG."   MAINTENANCE REPORTS THAT THE FLAPS WERE NOT PHYSICALLY ASSYMETRIC ON ARRIVAL, BUT FLAP SPLIT INDICATION ONLY.  A BROKEN WIRE WAS DISCOVERED AT NR 5 FLAP SKEW SENSOR CONNECTOR D11822.  THE WIRE WAS REPAIRED AND A NEW CONNECTOR AND BACKSHELL WERE INSTALLED IAW THE SWPM.  A FLAP SKEW DETECTION SYSTEM FUNCTIONAL TEST WAS PERFORMED IAW TASK 27-59-00-730-801, WITH SUCCESSFUL RESULTS, AND THE ACFT WAS RETURNED TO A SERVICEABLE CONDITION.  NO FURTHER OCCURENCES WERE REPORTED.
